Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 423469, 5 pages
http://dx.doi.org/10.5402/2012/423469
Research Article

Laplace Decomposition Method to Study Solitary Wave Solutions of Coupled Nonlinear Partial Differential Equation

1Department of Mathematics, Government College, Kota, India
2Department of Mathematics, J.N.V. University, Jodhpur, India

Received 2 May 2012; Accepted 13 June 2012

Academic Editors: P. Amodio and L. S. Heath

Copyright © 2012 Arun Kumar and Ram Dayal Pankaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arun Kumar and Ram Dayal Pankaj, “Laplace Decomposition Method to Study Solitary Wave Solutions of Coupled Nonlinear Partial Differential Equation,” ISRN Computational Mathematics, vol. 2012, Article ID 423469, 5 pages, 2012. https://doi.org/10.5402/2012/423469.